# SDR HEEA0013277

- Difficulty date: March 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N792CH
- Make and model: Skrsky S76A
- Aircraft serial: 760193
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 2002011293
- Condition: Sticks
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR SPEED INDICATOR NEEDLE STICKS BELOW 20 KTS.
